Share Facebook
Crohn's Disease Forum » Support Forum » Flaring again


04-08-2012, 11:57 PM   #1
DougUte
Senior Member
 
DougUte's Avatar
 
Join Date: Jul 2010
Location: Kaysville, Utah

My Support Groups:
Flaring again

I have been off Prednisone for three Weeks and my flare is back. Also I have been having problems with my Humira injections.I use the pens and for some reason I am not getting all the medicine. Each time I have medicine run down my abdomen from the injection site.
Anyway the pain and the D are back. I am so tired of this.
__________________
Surgery Oct 12, 2010

Crohns Medicines:
Started Humira June 22nd, 2011
Increased to weekly injections on November 1st, 2016
Due to the insurance company, Humira ended on January 31, 2017.
Started Entyvio February 9th, 2017
Loperamide 3 capsules twice a day
Vitamin B6, B12, Folic Acid
Vitamin D3 10000 I.U.
Nature Made Multivitamin
04-09-2012, 12:29 AM   #2
lotte26
Senior Member
 
lotte26's Avatar
 
Join Date: Aug 2009
Location: Wellington, New Zealand
Hey! Perhaps you should try the syringe humira? I had that happen once or twice and I think it was because I wasn't pressing hard down enough. Maybe try it in your leg next time too instead of your abdomen? Hope this helps! Ohhh and also I always take my humira out of the fridge at least 20 mins before I took it because it would hurt a lot more when it was very cold.
__________________


-Charlotte


Crohn's disease since 2002, with multiple fistulae

25 May '11 : colostomy formed, 70cm bowel removed + 50cm ileum removed.

16 October 2015 - open parastomal hernia surgery to be performed

Past Failed Meds: Pentasa, azathioprine, methotrexate, Humira.

Current Meds: Humira, azathioprine, fluoxetine, Brevinor, Fish oil, melatonin
04-09-2012, 02:11 AM   #3
Slim Johnson
Senior Member
 
Slim Johnson's Avatar
 
Join Date: Oct 2011
Location: Salt Lake City, Utah
Aw Hell Doug... You were doing so well the last few times I saw you..

Are you taking Humira weekly? I had an efficacy issue, and ended up taking it weekly to improve my symptoms. It helped for about 8 more months. Probably because I was in pretty bad shape when I was on that stuff.

I also had no idea you were on Pred...!

IDK if it helps, sometimes when I come off the steroid, I have a resurgence of symptoms. Happens every time I get below about 25mg.

I still can't honestly tell you how the LDN is working because I have only been on it a few days. I can say that it hasn't hurt anything, except ability to sleep, and being able to take pain medication..

Can you get any relief from diet modification?

I hope you can get this sorted Doug.. You have a family counting on you, and I am certain this is the last thing you need.

Get better Brother.
__________________
Don't assume my posts are about you. But if you are affected, that must mean you are guilty of something.
04-09-2012, 02:32 AM   #4
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
Oh man Doug, I am so sorry to hear this.

As Charlotte has said, perhaps the syringe would be better???

When does the medication leak out?

If it is when you withdraw the pen perhaps you need to hold the pen in for a further 5 - 10 seconds before taking it out. Many diabetics have this problem when using a pen and doing this generally overcomes the problem.

Good luck mate, I hope you can get things back under control very soon.

Dusty. xxx
__________________
Mum of 2 kids with Crohn's.
04-09-2012, 06:08 AM   #5
Astra
Moderator
 
Astra's Avatar
 
Join Date: Jan 2010
Location: St Helens, Merseyside, United Kingdom

My Support Groups:
Hope you feel better soon Doug
Big hugs your way
xxx
__________________


Joan

Dx Crohn's in TI 2005 symptoms for 15 years prior

BEEN ON -Azathioprine, 6MP, Prednisolone, Pentasa, Budesonide, Metronidazole, Humira, Methotrexate,

NOW ON -Amitriptyline 25mg
21/02/14 Right hemicolectomy surgery




http://www.facebook.com/#!/profile.p...4208290&ref=ts

No-one should make you feel inferior without your consent!

04-09-2012, 06:41 AM   #6
Samboi
Senior Member
 
Samboi's Avatar
 
Join Date: Jan 2012
Location: Australia

My Support Groups:
That's not good news buddy.
I hope you can get it sorted.
__________________
Dx - Crohns Disease - 1992
Ileostomy - Jan 2012, Reversed Aug 2013
Pred works, all else seems to fail
Trying Vedoluzimab - running out of options
Neupogen
04-09-2012, 07:05 AM   #7
Leebie3
Senior Member
 
Leebie3's Avatar
 
Join Date: Apr 2012
Location: Queensland, Australia
awww feel better soon! xoxo
04-09-2012, 12:49 PM   #8
DougUte
Senior Member
 
DougUte's Avatar
 
Join Date: Jul 2010
Location: Kaysville, Utah

My Support Groups:
I'm not sure what is going on with the pens.I have talked to the Humira hotline and they are arranging for a nurse to come out and find out what its going in. My wife gives me the shots because of my tremors in my hands.

I am getting most of the medicine.after all, I feel the sting.

I think I am falling back after going of the pred. But not getting all the Humira is not helping. I am seriously considering the syringe.
04-09-2012, 12:56 PM   #9
DougUte
Senior Member
 
DougUte's Avatar
 
Join Date: Jul 2010
Location: Kaysville, Utah

My Support Groups:
[QUOTE=DustyKat;431620]Oh man Doug, I am so sorry to hear this.

As Charlotte has said, perhaps the syringe would be better???

When does the medication leak out?

If it is when you withdraw the pen perhaps you need to hold the pen in for a further 5 - 10 seconds before taking it out. Many diabetics have this problem when using a pen and doing this generally overcomes the problem.

Good luck mate, I hope you can get things back under control very soon.

Dusty. xxx[/QUOTE

It leaks out when the pen is withdrawn, but it doesn't seem to matter how long the pen is held.Sandy can see the medicine pool around where the needle is.
Reply

Crohn's Disease Forum » Support Forum » Flaring again
Thread Tools


All times are GMT -5. The time now is 12:47 AM.
Copyright 2006-2017 Crohnsforum.com